# SDR AALA20040193

- Difficulty date: February 7, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  RIGHT HAND OVERWING EMERGENCY LIGHTS AND RIGHT HAND FORWARD SLIDE EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR RIGHT HAND OVERWING EMERGENCY LIGHTS AND RIGHT HAND FORWARD SLIDE EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
